# SDR DALA2017051203837

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 45,616 hours, 30,558 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FORWARD EDGE BEAM EDGE AT FORWARD SERVICE DOOR.  REPLACED IAW SRM 51-30-02 AND 51-30-05.
